MAUDE Adverse Event Report: AV-TEMECULA-CT RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT RX VISION CORONARY STENT SYSTEM
Catalog Number 1007849-18
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined that the reported stent dislodgement appears to be related to circumstances of the procedure as it is likely that inadvertent mishandling during removal of the sds from the hoop or during protective sheath/stylet removal resulted in the reported stent dislodgement.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a 3.5 x 18 mm vision stent dislodged from the balloon and remained in the stylet when the stent delivery system was removed from the hoop.The stent was not stuck in the protective sheath and it remained crimped.Therefore, another unspecified stent was used to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6905894
Report Number2024168-2017-07875
Device Sequence Number751343
Product Code MAF
UDI-Device Identifier08717648050718
UDI-Public08717648050718
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1007849-18
Device Lot Number7053041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1